# SDR HEEA078851

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 407010100115FM
- Part serial: A226
- Condition: Corroded
- Location: Main Rotor
- Part time: 3,369 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HUB IS CORROSION.
